# SDR C2XA07TY088

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 18,403 hours, 13,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY LIGHT INVERTER INOP.  REMOVED AND REPLACED INVERTER IAW EMB 145MM 33-50-10 OPS CK GOOD, AIRCRAFT RELEASED AND RETURNED TO SERVICE.
